Volume 23, Number 4, October-December 2017
|Page(s)||1381 - 1395|
|Published online||06 September 2017|
Optimizing the first eigenvalue of some quasilinear operators with respect to boundary conditions
1 Universitàdegli studi di Napoli Federico II, Dipartimento di Matematica e Applicazioni R. Caccioppoli, Via Cintia, Monte S. Angelo – 80126 Napoli, Italia.
2 Università degli Studi di Brescia, DICATAM, Sezione di Matematica, Via Branze 38, 25123 Brescia, Italy.
Received: 8 December 2015
Revised: 14 August 2016
Accepted: 31 August 2016
We consider a class of quasilinear operators on a bounded domain Ω ⊂ Rn and address the question of optimizing the first eigenvalue with respect to the boundary conditions, which are of the Robin-type. We describe the optimizing boundary conditions and establish upper and lower bounds on the respective maximal and minimal eigenvalue.
Mathematics Subject Classification: 35P15sep 35P30 / 35J60
Key words: Robin boundary conditions / optimization problem / p −Laplacian
© EDP Sciences, SMAI 2017
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.